# SDR AALA20110816TUL06

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO STATIONS 1271 TO 1287 INTERCOSTAL CRACKED BETWEEN CABIN FLOORBEAMS BUTTLINE 0.  REPLACED INTERCOSTAL AT STATIONS 1271 TO 1287 BETWEEN CABIN FLOORBEAMS PER AARD 51-10-00-5.
